# SDR JJBA20180711007

- Difficulty date: July 11, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 29,023 hours, 19,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK AT MAINTENANCE FACILITY. THE FOLLOWING DISCREPANCY WAS NOTED. AIRCRAFT EXTERNAL SKIN HAS SCRATCH BETWEEN FRAME 27-28; AT STRINGER 21R-21L. BLENDED 2 EACH AREAS AREA A 5.200"L X 0.900"W, AREA B 0.740"L X 0.250"W, ORIGINAL SKIN THICKNESS CHEM MILL: 0.032" SKIN 0.050". NO DAMAGED ALLOWED IN THIS AREA. NO CUTOUT REQUIRED ON B. CUT OUT DAMAGED AREA A. FABRICATED REPAIR PARTS, DOUBLER AND FILLER. APPLIED CHEMICAL CONVERSION TO REPAIR PARTS AND REWORKED AREAS. PRIMERED. APPLIED SEALANT. INSTALLED REPAIR WET.
